Lancaster EPrints

Speeding up the hungarian algorithm

Wright, M B (1990) Speeding up the hungarian algorithm. Computers and Operations Research, 17 (1). pp. 95-96. ISSN 0305-0548

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Computers and Operations Research
Departments: Lancaster University Management School > Management Science
ID Code: 44758
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:21
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2018 05:00
Identification Number:

Actions (login required)

View Item